MAUDE Adverse Event Report: ENCORE MEDICAL L.P. AR, SMALL SOCKET INSERT, 40MM NEUTRAL EPLUS; REVERSE PROSTHESIS SHOULDER SYSTEM

ENCORE MEDICAL L.P. AR, SMALL SOCKET INSERT, 40MM NEUTRAL EPLUS; REVERSE PROSTHESIS SHOULDER SYSTEM
Catalog Number 509-02-040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2019-00226; 509-02-432, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - mdr - instability.

Brand Name
AR, SMALL SOCKET INSERT, 40MM NEUTRAL EPLUS
Common Device Name
REVERSE PROSTHESIS SHOULDER SYSTEM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758-5445
MDR Report Key17992838
Report Number1644408-2023-01502
Device Sequence Number17970620
Product Code KWS
UDI-Device Identifier00190446257639
UDI-Public00190446257639
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-02-040
Device Lot Number959W1006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-40-101 , LOT 875C1168; 533-10-108 , LOT 929W1233
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale